MAUDE Adverse Event Report: STRYKER TRAUMA KIEL END CAP, SCN T2 SCN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL END CAP, SCN T2 SCN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1826-0003S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available for return, device is still implanted.
 
Event or Problem Description
As reported; "about 10 years ago, the patient inserted a t2 supra condilla nail at another hospital, and over the years, the end cap had fallen off and was in the joint.Additional information received: did the loose cap had been loose in the joint during the last 10 years or more recently? it loosen recent years.Any plans for medical intervention to remove the end cap? the information is unavailable, if the end cap is going to remove or not.

Brand Name
END CAP, SCN T2 SCN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11207338
Report Number0009610622-2021-00241
Device Sequence Number11895213
Product Code HSB
UDI-Device Identifier04546540378613
UDI-Public04546540378613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1826-0003S
Device Catalogue Number18260003S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/25/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1